On pointwise completeness of systems of linear differential-functional equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 888-889
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a21,
author = {D. A. Vzovsky},
title = {On pointwise completeness of systems of linear differential-functional equations},
journal = {Differencialʹnye uravneni\^a},
pages = {888--889},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a21/}
}
D. A. Vzovsky. On pointwise completeness of systems of linear differential-functional equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 888-889. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a21/